Следене
Hao Xing
Заглавие
Позовавания
Позовавания
Година
On Randers metrics with isotropic S-curvature
ZM Shen, H Xing
Acta Mathematica Sinica, English Series 24 (5), 789-796, 2008
752008
Pricing Asian options for jump diffusion
E Bayraktar, H Xing
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
732011
A class of globally solvable Markovian quadratic BSDE systems and applications
H Xing, G Žitković
The Annals of Probability 46 (1), 491-550, 2018
682018
Incomplete stochastic equilibria with exponential utilities close to Pareto optimality
C Kardaras, H Xing, G Žitković
Stochastic Analysis, Filtering, and Stochastic Optimization, 267-292, 2022
44*2022
Analysis of the optimal exercise boundary of American options for jump diffusions
E Bayraktar, H Xing
SIAM Journal on Mathematical Analysis 41 (2), 825-860, 2009
442009
Consumption–investment optimization with Epstein–Zin utility in incomplete markets
H Xing
Finance and Stochastics 21 (1), 227-262, 2017
402017
Asset pricing under optimal contracts
J Cvitanić, H Xing
Journal of Economic Theory 173, 142-180, 2018
282018
Valuation equations for stochastic volatility models
E Bayraktar, C Kardaras, H Xing
SIAM Journal on Financial Mathematics 3 (1), 351-373, 2012
262012
Pricing American options for jump diffusions by iterating optimal stopping problems for diffusions
E Bayraktar, H Xing
Mathematical Methods of Operations Research 70 (3), 505-525, 2009
242009
The geometric meaning of Randers metrics with isotropic S-curvature
H Xing
Adv. Math.(China) 34 (6), 717-730, 2005
232005
Strict local martingale deflators and valuing American call-type options
E Bayraktar, C Kardaras, H Xing
Finance and Stochastics 16 (2), 275-291, 2012
212012
Regularity of the optimal stopping problem for jump diffusions
E Bayraktar, H Xing
SIAM Journal on Control and Optimization 50 (3), 1337-1357, 2012
16*2012
On the uniqueness of classical solutions of Cauchy problems
E Bayraktar, H Xing
Proceedings of the American Mathematical Society 138 (6), 2061-2064, 2010
162010
Long-term and blow-up behaviors of exponential moments in multi-dimensional affine diffusions
RP Jena, KK Kim, H Xing
Stochastic Processes and their Applications 122 (8), 2961-2993, 2012
152012
Convex duality for Epstein–Zin stochastic differential utility
A Matoussi, H Xing
Mathematical Finance 28 (4), 991-1019, 2018
132018
Abstract, classic, and explicit turnpikes
P Guasoni, C Kardaras, S Robertson, H Xing
Finance and stochastics 18 (1), 75-114, 2014
122014
Large time behavior of solutions to semilinear equations with quadratic growth in the gradient
S Robertson, H Xing
SIAM Journal on Control and Optimization 53 (1), 185-212, 2015
112015
BSDEs with diffusion constraint and viscous Hamilton–Jacobi equations with unbounded data
A Cosso, H Pham, H Xing
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (4 …, 2017
92017
Stability of the exponential utility maximization problem with respect to preferences
H Xing
Mathematical Finance 27 (1), 38-67, 2017
82017
Point process bridges and weak convergence of insider trading models
U Cetin, H Xing
Electronic Journal of Probability 18, 1-24, 2013
82013
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20